# SDR HEEA967069

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bubble Window
- Part number: D204513101
- Condition: Mis Mfg
- Location: Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR MODIFIED UNDER LIMITED SUPPLEMENTAL TYPE APPROVAL # P-LSH-91-219/D.  WILL NOT FIT AIRFRAME.  WITH BUBBLE WINDOW INSTALLED PULLS UPPER SECTION OF DOOR AWAY FROM AIRFRAME APPROX. 1 1/2 INCHES.
